The Effects of taking Antibiotics

4 posts | Original | Recent
 
Image_thumb
1 Post
Apr 29, 2014 3:39pm
via Android

I'm 25. In 2009, I was 125 pounds. Now I'm 170. I've been working out but only seem to gain weight.
Figured out that since then my dermatologist has had me on five different antibiotics to clear up my skin. As of last Tuesday, I've taken the last of 75mg Monodox (2 at night). I no longer want to take pills but don't want breakouts.

Anyone have the same issue of gaining weight while taking antibiotics?

Image_thumb
1023 Posts
Apr 29, 2014 4:47pm
via Android

I havent really noticed it tbh. Im on 2 antibiotics for over 2 months now. And i dont think they make me really gain

384065_106034442846421_245264834_n_thumb
20 Posts
Apr 30, 2014 4:56am
via Android

I was on Monodox for almost 6 months.  I did have some weight gain but I was eating more so my stomach could handle the pills.

I ultimately quit taking Monodox because I had to triple my food consumption for lunch and dinner.

There are many alternatives for controlling acne that you can do at home.

I had great success with calcium bentonite clay mixed with tea tree oil. I also do my own salicylic peels at home which my dermatologist charges 200$.

I also increased my water in take.  I drink almost 2 gallons of distilled water daily.

Hope that helps :)

Image_thumb
8 Posts
Apr 30, 2014 12:58pm
via Android

Hey! I have heard that retin a (prescription ccream) works for acne and as a bonus it keeps your skin looking young. Make sure you use a scrub once a week and that you are not drying your face out which produces more oil. Best of luck to you.

Reply


Workout_trainer_icon Workout_trainer_logo_184x72

Follow along workouts & programs on your phone or tablet.

Wt_iphone_featured_68x134 Wt_ipad_do_workout_171x134

Download_app_store_ios Download_google_play_android_172x51